Alert archive / North Dakota / Frost Advisories in 2016

Frost Advisory 5, NWS Bismarck, ND

September 12, 20167 counties in North Dakota

NWS Bismarck, ND issued this frost advisory at Sep 12, 2016, 12:01 PM MDT for 7 counties in North Dakota. It took effect at Sep 12, 2016, 11:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2016, 12:01 PM MDT (18:01 UTC)
In effect from
Sep 12, 2016, 11:00 PM MDT
Expired
Sep 13, 2016, 8:00 AM MDT
In force
9 hr
Issued by
NWS Bismarck, ND

Counties Billings County, ND, Burke County, ND, Dunn County, ND, Golden Valley County, ND, McKenzie County, ND, Mountrail County, ND, Stark County, ND

The radar

The Minot AFB radar (KMBX), 182 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.0 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-102 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

008 
WWUS73 KBIS 121801
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
101 PM CDT MON SEP 12 2016

NDZ001-009-130215-
/O.NEW.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
101 PM CDT MON SEP 12 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
TUESDAY. 

* TIMING...LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR
  KILLED IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-130215-
/O.NEW.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
101 PM CDT MON SEP 12 2016 /1201 PM MDT MON SEP 12 2016/

...FROST ADVISORY IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY. 

* TIMING...LATE MONDAY NIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HEINERT/SIMOSKO
6 follow-up statements
911 
WWUS73 KBIS 121949
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
249 PM CDT MON SEP 12 2016

NDZ001-009-130400-
/O.CON.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
249 PM CDT MON SEP 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT TUESDAY...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR 
  KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-130400-
/O.CON.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
249 PM CDT MON SEP 12 2016 /149 PM MDT MON SEP 12 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NH/KS
716 
WWUS73 KBIS 130003
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT MON SEP 12 2016

NDZ001-009-130815-
/O.CON.KBIS.FZ.W.0003.160913T0500Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
703 PM CDT MON SEP 12 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT TUESDAY...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR 
  KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-130815-
/O.CON.KBIS.FR.Y.0005.160913T0500Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
703 PM CDT MON SEP 12 2016 /603 PM MDT MON SEP 12 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ TUESDAY...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
WAA
482 
WWUS73 KBIS 130540
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1240 AM CDT TUE SEP 13 2016

NDZ001-009-131345-
/O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
1240 AM CDT TUE SEP 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR 
  KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-131345-
/O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
1240 AM CDT TUE SEP 13 2016 /1140 PM MDT MON SEP 12 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
049 
WWUS73 KBIS 130903
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
403 AM CDT TUE SEP 13 2016

NDZ001-009-131400-
/O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
403 AM CDT TUE SEP 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR 
  KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-131400-
/O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
403 AM CDT TUE SEP 13 2016 /303 AM MDT TUE SEP 13 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
700 
WWUS73 KBIS 131137
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
637 AM CDT TUE SEP 13 2016

NDZ001-009-131400-
/O.CON.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
637 AM CDT TUE SEP 13 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...UPPER 20S TO LOWER 30S.

* IMPACTS...SENSITIVE VEGETATION WILL BE SEVERELY DAMAGED OR 
  KILLED IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NDZ002-010-017-018-031>033-131400-
/O.CON.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
637 AM CDT TUE SEP 13 2016 /537 AM MDT TUE SEP 13 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* TIMING...LATE TONIGHT THROUGH MID MORNING TUESDAY.

* OVERNIGHT TEMPERATURES...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
TWH
597 
WWUS73 KBIS 131404
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
904 AM CDT TUE SEP 13 2016

NDZ001-009-131515-
/O.EXP.KBIS.FZ.W.0003.000000T0000Z-160913T1400Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
904 AM CDT TUE SEP 13 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES WILL WARM INTO THE 40S BY LATE MORNING...THEREFORE
THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE.

$$

NDZ002-010-017-018-031>033-131515-
/O.EXP.KBIS.FR.Y.0005.000000T0000Z-160913T1400Z/
BURKE-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...BOWBELLS...POWERS LAKE...LIGNITE...
COLUMBUS...PORTAL...NEW TOWN...STANLEY...PARSHALL...
WATFORD CITY...KILLDEER...HALLIDAY...BEACH...MEDORA...DICKINSON
904 AM CDT TUE SEP 13 2016 /804 AM MDT TUE SEP 13 2016/

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL WARM INTO THE 40S BY LATE MORNING...THEREFORE
THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

HEINERT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this frost advisory went out at Sep 12, 8:27 AM MDT, 3 hours 34 minutes earlier.

Area forecast discussion, Sep 12, 8:27 AM MDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
927 AM CDT Mon Sep 12 2016

.UPDATE...

Issued at 927 AM CDT Mon Sep 12 2016

Forcing for showers continues to dissipate and will continue to
do so through the morning. Another band of light precip is
depicted to develop this afternoon far southwest into the south
central underneath the right entrance region of a 110KT jet
streak.

Modified pops based on latest radar imagery and near term high res
guidance. Mostly cloudy through the day as any clearing will
likely fill up with diurnally driven CU.

Main focus in the short term period will be tonight with
frost/freeze headlines likely needed over northwestern ND and
immediate areas. This decision will be made by the mid afternoon
forecast update.

UPDATE Issued at 637 AM CDT Mon Sep 12 2016

Isolated to scattered showers continue from west central into
north central ND associated with a jet streak. Previous forecast
had a good handle on weather/pops so only minor adjustments.
Mainly just to populate latest sensible weather elements and
interpolate to mid morning temperatures.

&&

.SHORT TERM...(Today and tonight)
Issued at 245 AM CDT Mon Sep 12 2016

The main focus for the short term is rain chances this morning and
potential freezing temperatures and frost tonight.

Cold air advection will persist through the day today with
northerly winds. This will keep temperatures in the 50s and 60s. We
will remain under the influence of stout jet streak and upper
level divergence. This should provide enough lift to maintain
light rain showers across portions of northern North Dakota
through morning hours. As high pressure builds in this evening the
chances for precipitation will drop and shift further south. The
latest short-term model guidance suggests temperatures in the low
to mid 30s will be common across portions of western and northern
North Dakota as the center of high pressure moves into these areas
by the early morning hours. This could bring these locations their
first frost and freeze. Frost/Freeze headlines may be needed for
tonight/early tomorrow morning.

.LONG TERM...(Tuesday through Sunday)
Issued at 245 AM CDT Mon Sep 12 2016

Another very cool day is expected Tuesday. There is the potential
for frost/freeze conditions once again, this time mainly across
northern and eastern North Dakota. Tuesday night into Wednesday
warm air advection kicks in as a West Coast trough begins to push
eastward. This trough is forecast to eject across the Northern
Plains by the end of the week. This will bring a chance for
thunderstorms across North Dakota Wednesday night through Friday
and warmer temperatures in the 70s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 637 AM CDT Mon Sep 12 2016

Low VFR to MVFR ceilings are possible across northern ND today
behind an exiting cold front. Introduced a period of mvfr ceilings
at KISN and KMOT today 16-20 UTC. Kept VFR ceilings for now along
southern TAF sites. Northwest flow will persist through the
forecast period.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...NH
SHORT TERM...AJ
LONG TERM...AJ
AVIATION...TWH
Hazardous weather outlook, Sep 12, 8:08 AM MDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
908 AM CDT MON SEP 12 2016

NDZ001-002-009-010-017-018-031>033-040-041-043-044-131415-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY-
BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
908 AM CDT MON SEP 12 2016 /808 AM MDT MON SEP 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

FREEZING TEMPERATURES ARE POSSIBLE ACROSS WESTERN NORTH DAKOTA
LATE TONIGHT INTO EARLY TUESDAY MORNING. THE BEST CHANCE FOR
SUB-FREEZING TEMPERATURES WILL BE ACROSS THE NORTHWEST PART OF
NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-131415-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER-
MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
908 AM CDT MON SEP 12 2016 /808 AM MDT MON SEP 12 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 12:01 PM MDTFreeze WarningBISDivide, Williams20 hr

Nearby

Frost Advisories in North Dakota, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.